# SDR SWIA2025070100326

- Difficulty date: March 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER HANDLE HOUSING IS CHAFED AT THE HANDLE. (MARKED)  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED GALLEY SERVICE DOOR HANDLE HOUSING REF CRJ900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DRAWING CC670-38103, REV C.  LEAK AND OPERATIONAL CHECKS GOOD.  SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
